Alert archive / Missouri / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 340, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Oct 18, 2025, 3:40 PM CDT for 7 counties in Missouri. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2025, 3:40 PM CDT (20:40 UTC)
- Expired
- Oct 18, 2025, 4:13 PM CDT
- In force
- 33 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dent County, MO, Douglas County, MO, Howell County, MO, Phelps County, MO, Shannon County, MO, Texas County, MO, Wright County, MO
The radar
The St Louis radar (KLSX), 148 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 3:46 PM CDT | TSTM WND DMG | 1 Nnw Montauk, MO | Tree down across Hwy 119 north of Montauk State Park entrance. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 11:17 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
228
WUUS53 KSGF 182040
SVRSGF
MOC065-067-091-161-203-215-229-182130-
/O.NEW.KSGF.SV.W.0340.251018T2040Z-251018T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
340 PM CDT Sat Oct 18 2025
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Northwestern Shannon County in south central Missouri...
Southeastern Wright County in southwestern Missouri...
Northeastern Douglas County in southwestern Missouri...
Dent County in south central Missouri...
Northern Howell County in south central Missouri...
Texas County in south central Missouri...
Southern Phelps County in east central Missouri...
* Until 430 PM CDT.
* At 340 PM CDT, severe thunderstorms were located along a line
extending from Rolla to near Licking to 15 miles southeast of
Norwood, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Echo Bluff State Park, Current River State Park, Montauk State
Park, Ozark National Scenic Riverways, Salem, Mountain Grove,
Licking, Mountain View, Willow Springs, Cabool, Houston,
Summersville, Bunker, Raymondville, Edgar Springs, Jadwin, Beulah,
Brushyknob, Gladden, and Anutt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3759 9131 3751 9131 3750 9121 3742 9121
3741 9118 3739 9117 3687 9175 3690 9266
3745 9196 3772 9196 3791 9153 3779 9152
3779 9131 3770 9130 3769 9115 3759 9116
TIME...MOT...LOC 2040Z 268DEG 40KT 3796 9178 3754 9180 3691 9230
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Price2 follow-up statements
317
WWUS53 KSGF 182103
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
403 PM CDT Sat Oct 18 2025
MOC229-182112-
/O.CAN.KSGF.SV.W.0340.000000T0000Z-251018T2130Z/
Wright MO-
403 PM CDT Sat Oct 18 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WRIGHT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central, southwestern and east central Missouri.
&&
LAT...LON 3759 9131 3751 9131 3750 9121 3742 9121
3741 9118 3739 9117 3687 9175 3689 9236
3744 9183 3782 9174 3791 9153 3779 9152
3779 9131 3770 9130 3769 9115 3759 9116
TIME...MOT...LOC 2102Z 270DEG 40KT 3797 9149 3755 9151 3692 9201
$$
MOC065-067-091-161-203-215-182130-
/O.CON.KSGF.SV.W.0340.000000T0000Z-251018T2130Z/
Shannon MO-Douglas MO-Dent MO-Howell MO-Texas MO-Phelps MO-
403 PM CDT Sat Oct 18 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHWESTERN SHANNON...NORTHEASTERN DOUGLAS...DENT...NORTHERN
HOWELL...EASTERN TEXAS AND EAST CENTRAL PHELPS COUNTIES...
At 402 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of St. James to 6 miles south of Salem to
near Willow Springs, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Current River State Park, Echo Bluff State Park, Montauk State Park,
Ozark National Scenic Riverways, Salem, Mountain View, Willow
Springs, Cabool, Houston, Summersville, Bunker, Raymondville, Lenox,
Montauk, Teresita, Jadwin, Howes Mill, Lake Spring, Gladden, and
Eunice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3759 9131 3751 9131 3750 9121 3742 9121
3741 9118 3739 9117 3687 9175 3689 9236
3744 9183 3782 9174 3791 9153 3779 9152
3779 9131 3770 9130 3769 9115 3759 9116
TIME...MOT...LOC 2102Z 270DEG 40KT 3797 9149 3755 9151 3692 9201
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Price364
WWUS53 KSGF 182113
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
413 PM CDT Sat Oct 18 2025
MOC065-067-091-161-203-215-182123-
/O.CAN.KSGF.SV.W.0340.000000T0000Z-251018T2130Z/
Shannon MO-Douglas MO-Dent MO-Howell MO-Texas MO-Phelps MO-
413 PM CDT Sat Oct 18 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHANNON...
NORTHEASTERN DOUGLAS...DENT...NORTHERN HOWELL...EASTERN TEXAS AND
EAST CENTRAL PHELPS COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central, southwestern and east central Missouri.
&&
LAT...LON 3759 9131 3751 9131 3750 9121 3742 9121
3741 9118 3739 9117 3687 9175 3689 9236
3744 9183 3782 9174 3791 9153 3779 9152
3779 9131 3770 9130 3769 9115 3759 9116
TIME...MOT...LOC 2111Z 268DEG 40KT 3797 9136 3755 9138 3692 9188
$$
PriceWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 3:27 PM CDT, 13 minutes earlier. Its key messages:
- Showers and thunderstorms are likely this afternoon and evening. Ping pong ball sized hail, damaging winds up to 70 mph, and brief tornadoes are the potential hazards within the strongest storms east of Highway 65. Some of these storms could produce localized flooding especially in the eastern Ozarks.
- Much cooler and drier conditions are likely Sunday into next week. Wind gusts up to 30mph are likely late tonight into Sunday morning and again on Monday.
Area forecast discussion, Oct 18, 3:27 PM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Springfield MO 327 PM CDT Sat Oct 18 2025 .KEY MESSAGES... - Showers and thunderstorms are likely this afternoon and evening. Ping pong ball sized hail, damaging winds up to 70 mph, and brief tornadoes are the potential hazards within the strongest storms east of Highway 65. Some of these storms could produce localized flooding especially in the eastern Ozarks. - Much cooler and drier conditions are likely Sunday into next week. Wind gusts up to 30mph are likely late tonight into Sunday morning and again on Monday. && .SHORT TERM /THROUGH SUNDAY/... Issued at 300 PM CDT Sat Oct 18 2025 Current Conditions and Synoptic Pattern: Water vapor and upper air analysis shows a strong upper level trough swinging into the area from the west. The area remains in the right entrance region of the upper level jet. A low level jet continues to pump low to mid 60 degree dewpoints into the area and PW values around 1.5in from the southwest. A surface cold front early this afternoon was pushing into southeast Kansas. A large area of showers and thunderstorms was moving through the area. Temperatures across south central Missouri have warmed into the low 80s with the rest of the area in the low to middle 60s in clouds and rain. This Afternoon and Evening: Latest meso analysis and high res forecast trends (HRRR and Warn On Forecast data) suggests that the ongoing line of thunderstorms east of Springfield will continue to pose a severe thunderstorm risk. The area southeast of Springfield has about 1500j/kg of ML CAPE and 0-6km shear around 50kts. Damaging winds, large hail and brief tornadoes still remain possible in this area and a Severe Thunderstorm Watch remains in effect until 6pm. So far the severe threat remains localized and we expect that to continue. The widespread stratiform area of rain continues across the rest of the area and this should continue through this evening as the trough and front will be very slow to move through the area. While some areas have seen 1-3 inches of rainfall, the flooding threat continues to remain highly localized and mainly related to poor drainage areas. Latest HREF data suggests that the precip should clear the region between midnight and 3am. Gusty northwest winds of 25 to 35 mph are likely as the front moves through. A much cooler and drier airmass will be moving with temps in the 40s likely by sunrise Sunday. Sunday: Surface high pressure will slide southwest of the area. Mostly clear skies, northwest winds and drier air will keep temps much cooler than it has been with highs expected to remain around 60. Dewpoints in the 30s will advect in through the day with afternoon RH values in the 35-45% range. Lows Sunday night will likely drop well into the lower 40s with some potential for upper 30s across the eastern ozarks. The NBM does have a 50-80% chance of temps below 40 degrees across the eastern ozarks. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Issued at 300 PM CDT Sat Oct 18 2025 Monday through Friday: Surface high pressure will slide southeast of the area with winds returning to the south. A decent pressure gradient looks to develop across the area ahead of the next upper level trough with wind gusts around 30mph. Highs look to return back into the 70s Monday ahead of this system. The dry airmass in place will likely allow for a dry frontal passage. Ensembles suggest a period of west/northwest flow pattern Tuesday through at least Thursday. This will keep precip chances less then 10 percent. Temperature spreads by the NBM due increase Wednesday onward with some guidance keeping highs in the 60s with others in the 70s. Latest NBM does indicate that Wednesday morning we may see the coolest temps so far this fall with lows dropping into the lower 40s for most areas. Locations east of Springfield could see temps drop into the middle to upper 30s. The latest NBM does have a 60-90% chance of temps below 40 degrees across the eastern ozarks. Ensembles differ however there is a signal for precip chances to return by Friday as shortwave energy moves in from the west. Precip chances are currently around 30-50% for next Friday. && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 1210 PM CDT Sat Oct 18 2025 A widespread area of showers and thunderstorms will move through the TAF sites this afternoon with lower ceilings and vis. Thunderstorms could also product wind gusts to 50kts in localized areas. Thunderstorms look to move east of the TAF sites by this evening with improving flight conditions. Surface winds will likely be south to southwesterly this afternoon with a turn to the west/northwest this evening and tonight with gusts to 30kts. Low level wind shear is likely at the sites overnight. && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && SHORT TERM...Burchfield LONG TERM...Burchfield AVIATION...Burchfield
Hazardous weather outlook, Oct 18, 1:47 PM CDT, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 147 PM CDT Sat Oct 18 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191900- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 147 PM CDT Sat Oct 18 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Slight tornado risk. Slight hail risk. Slight thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk Limited non thunderstorm wind risk. DISCUSSION... A line of showers and thunderstorms will continue to move east through the area this afternoon. Areas along and east of Highway 65 have the highest chances of severe storms. Ping bong ball sized hail, damaging winds up to 70 mph, and brief tornadoes are the potential hazards within the strongest storms. Some of these storms could produce localized flooding especially in the eastern Ozarks. Non thunderstorm wind gusts around 30mph are likely overnight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Cooler temperatures in the 60s will occur on Sunday behind the front. A slight warm up occurs on Monday followed by high temperatures in the 60s and 70s with lows in the 40s for the rest of the week. Even some mid to upper 30s will be possible by Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Special weather statement, Oct 18, 2:42 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Springfield MO
242 PM CDT Sat Oct 18 2025
MOZ070-071-081>083-091-092-182015-
Dent MO-Wright MO-Phelps MO-Webster MO-Laclede MO-Pulaski MO-
Texas MO-
242 PM CDT Sat Oct 18 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN WEBSTER...NORTHERN
WRIGHT...NORTHWESTERN DENT...LACLEDE...PULASKI...NORTHWESTERN TEXAS
AND SOUTHERN PHELPS COUNTIES THROUGH 315 PM CDT...
At 241 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. Robert to near Niangua. Movement was
southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Leonard Wood, Lebanon, Waynesville, St. Robert, Richland,
Morgan, Crocker, Conway, Edgar Springs, Phillipsburg, Stoutland,
Plato, Twin Bridges, Lenox, Competition, Beulah, Lynchburg, Lake
Spring, Falcon, and Success.
This includes Interstate 44 between mile markers 105 and 169, near
mile marker 171, and between mile markers 180 and 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
central, south central, southwestern and east central Missouri.
&&
LAT...LON 3740 9204 3742 9303 3749 9294 3748 9285
3756 9285 3783 9249 3782 9246 3786 9241
3789 9241 3796 9231 3782 9154
TIME...MOT...LOC 1941Z 293DEG 28KT 3788 9212 3735 9285
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PriceSpecial weather statement, Oct 18, 3:12 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Springfield MO
312 PM CDT Sat Oct 18 2025
MOZ058-070-071-081>083-092-182045-
Dent MO-Maries MO-Wright MO-Phelps MO-Laclede MO-Pulaski MO-Texas MO-
312 PM CDT Sat Oct 18 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MARIES...NORTHEASTERN
WRIGHT...WESTERN DENT...SOUTHEASTERN LACLEDE...PULASKI...NORTHERN
TEXAS AND PHELPS COUNTIES THROUGH 345 PM CDT...
At 312 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Doolittle to 7 miles east of Fort Leonard
Wood to 13 miles west of Houston. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rolla, Fort Leonard Wood, Montauk State Park, Salem, Waynesville, St.
Robert, St. James, Licking, Dixon, Doolittle, Newburg, Edgar Springs,
Plato, Lenox, Montauk, Beulah, Lynchburg, Lake Spring, Success, and
Anutt.
This includes Interstate 44 between mile markers 155 and 169, and
between mile markers 171 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central, central, southwestern and east central Missouri.
&&
LAT...LON 3742 9162 3742 9164 3738 9165 3740 9246
3774 9227 3811 9215 3816 9161 3815 9153
3778 9152
TIME...MOT...LOC 2012Z 258DEG 31KT 3801 9192 3773 9202 3739 9219
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PriceSpecial weather statement, Oct 18, 3:14 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Springfield MO
314 PM CDT Sat Oct 18 2025
MOZ082-090>092-095>097-103>105-182045-
Douglas MO-Wright MO-Greene MO-Taney MO-Ozark MO-Webster MO-
Howell MO-Christian MO-Texas MO-Stone MO-
314 PM CDT Sat Oct 18 2025
...STRONG THUNDERSTORMS WILL IMPACT OZARK...SOUTHERN WEBSTER...
WRIGHT...DOUGLAS...TANEY...CHRISTIAN...EASTERN STONE...NORTHWESTERN
HOWELL...TEXAS AND SOUTHEASTERN GREENE COUNTIES THROUGH 345 PM CDT...
At 314 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northwest of Houston to 7 miles west
of Ozark Isle. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southeastern Springfield, Nixa, Ozark, Branson, Lake Taneycomo, Table
Rock State Park, Shepherd of the Hills State Park, Bryant Creek State
Park, Bull Shoals Lake, Table Rock Lake, Norfork Lake, Mountain
Grove, Hollister, Rogersville, Silver Dollar City, Ava, Forsyth,
Willow Springs, Cabool, and Houston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central and southwestern Missouri.
&&
LAT...LON 3650 9336 3709 9336 3743 9244 3742 9164
3737 9164 3650 9212
TIME...MOT...LOC 2014Z 284DEG 26KT 3740 9216 3645 9277
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PriceLocal storm report, Oct 18, 3:32 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
332 PM CDT Sat Oct 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM Lightning Rogersville 37.11N 93.06W
10/18/2025 Webster MO Emergency Mngr
Two barns and a home were reported to have
been struck by lightning. Small fires
occurred with the barns and the front porch
of the home partially collapsed.
&&
FEHLocal storm report, Oct 18, 3:34 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
334 PM CDT Sat Oct 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM Tstm Wnd Dmg 3 ENE Everton 37.36N 93.65W
10/18/2025 Dade MO 911 Call Center
Tree down blocking half the roadway.
&&
PCLocal storm report, Oct 18, 3:38 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
338 PM CDT Sat Oct 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Tstm Wnd Dmg Seymour 37.14N 92.77W
10/18/2025 Webster MO Trained Spotter
Tree limb blown down across live powerline,
catching fire.
&&
PCThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 6:59 AM CDT | Special Weather Statement | SGF | Vernon | 31 min |
| Oct 18, 7:15 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 45 min |
| Oct 18, 7:45 AM CDT | Special Weather Statement | SGF | St. Clair | 45 min |
| Oct 18, 8:06 AM CDT | Special Weather Statement | SGF | Benton | 39 min |
| Oct 18, 9:07 AM CDT | Special Weather Statement | SGF | Greene | 38 min |
| Oct 18, 10:13 AM CDT | Special Weather Statement | SGF | Laclede | 47 min |
| Oct 18, 10:18 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 42 min |
| Oct 18, 10:35 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 40 min |
| Oct 18, 10:51 AM CDT | Special Weather Statement | SGF | Pulaski | 24 min |
| Oct 18, 11:09 AM CDT | Special Weather Statement | SGF | Morgan | 36 min |
| Oct 18, 11:16 AM CDT | Special Weather Statement | SGF | Vernon | 29 min |
| Oct 18, 11:27 AM CDT | Special Weather Statement | SGF | Phelps | 33 min |
| Oct 18, 12:07 PM CDT | Special Weather Statement | SGF | Texas | 38 min |
| Oct 18, 12:17 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 43 min |
| Oct 18, 12:35 PM CDT | Special Weather Statement | SGF | Cedar, Hickory, Polk | 40 min |
| Oct 18, 12:36 PM CDT | Special Weather Statement | SGF | Dent | 39 min |
| Oct 18, 1:01 PM CDT | Special Weather Statement | SGF | Dade, Jasper | 29 min |
| Oct 18, 1:13 PM CDT | Special Weather Statement | SGF | Camden, Dade, Dallas, Hickory, Miller, Polk | 32 min |
| Oct 18, 1:24 PM CDT | Special Weather Statement | SGF | Dade, Jasper, Lawrence, Newton | 51 min |
| Oct 18, 1:34 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence, Polk | 26 min |
| Oct 18, 1:50 PM CDT | Special Weather Statement | SGF | Camden, Dallas, Miller, Polk | 25 min |
| Oct 18, 1:51 PM CDT | Special Weather Statement | SGF | Dade, Greene, Lawrence, Newton | 24 min |
| Oct 18, 2:01 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 29 min |
| Oct 18, 2:14 PM CDT | Special Weather Statement | SGF | Barry, Christian, Greene, Lawrence, Stone, Taney and 1 more | 31 min |
| Oct 18, 2:16 PM CDT | Special Weather Statement | SGF | Camden, Dallas, Laclede | 29 min |
| Oct 18, 2:24 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Laclede, Webster, Wright | 51 min |
| Oct 18, 2:40 PM CDT | Special Weather Statement | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney and 2 more | 35 min |
| Oct 18, 2:42 PM CDT | Special Weather Statement | SGF | Laclede, Pulaski | 33 min |
| Oct 18, 3:05 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Laclede, Phelps, Texas, Wright | 40 min |
| Oct 18, 3:12 PM CDT | Special Weather Statement | SGF | Phelps, Pulaski | 33 min |
| Oct 18, 3:14 PM CDT | Special Weather Statement | SGF | Christian, Douglas, Ozark, Taney, Texas, Wright | 31 min |
| Oct 18, 3:44 PM CDT | Special Weather Statement | SGF | Howell, Ozark | 31 min |
| Oct 18, 3:47 PM CDT | Special Weather Statement | SGF | Phelps | 28 min |
| Oct 18, 4:12 PM CDT | Special Weather Statement | SGF | Dent, Shannon | 33 min |
| Oct 18, 4:17 PM CDT | Special Weather Statement | SGF | Howell | 28 min |
| Oct 18, 4:40 PM CDT | Special Weather Statement | SGF | Howell, Oregon, Shannon | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.